Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Thicken wall of urine bladder and uncontrollable motion. What is the reason & how to get it cured ?

Thicken wall of urine bladder and uncontrolable motion ( not loose) My 9 yr. old daughter suddenly for the last few days started complaining that she is having pain and burning in the lower abdomen and also started going for motions (not loose) very frequently like 9-10 times a day. After doctors consultation we have a ultrasound and urine test also. As per result her urine bladder wall is slightly thickened. What is the reason for this and how to get it cured?
Asked On : Mon, 14 Feb 2011
Answers:  1 Views:  459
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
your daughter is having dysentery probably amoebic dysentery ;thickened bladder wall can also be result of infection.urinary infections are common is females.kindly show her to a doctor & he will treat her accordingly .still if there is a worry or problem in urine you can consult a UROLOGIST close to your residence.
Answered: Mon, 14 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor